File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Fulminant hyperpyrexia induced by bleomycin

TitleFulminant hyperpyrexia induced by bleomycin
Authors
Issue Date1989
PublisherB M J Publishing Group. The Journal's web site is located at http://www.postgradmedj.com
Citation
Postgraduate Medical Journal, 1989, v. 65 n. 764, p. 417-419 How to Cite?
AbstractMild and self-limiting fever following bleomycin use is common, and a fatal hyperpyrexial response occurs rarely. In previously reported cases, such hyperpyrexia occurred either after the initial administration of the drug or during subsequent therapy following an initial pyrexial response. We describe a fatal hyperpyrexial reaction after bleomycin in a patient with T-cell lymphoma who had had no febrile response when she received her initial injection 3 weeks earlier. Since the occurrence of this hyperpyrexial response is unpredictable, health care workers as well as patients and relatives should always be alert to this potentially lethal complication and prompt measures should be taken in any patient who develops fever after bleomycin use.
Persistent Identifierhttp://hdl.handle.net/10722/44985
ISSN
2015 Impact Factor: 1.633
2015 SCImago Journal Rankings: 0.531
PubMed Central ID
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorLeung, WHen_HK
dc.contributor.authorLau, JYen_HK
dc.contributor.authorChan, TKen_HK
dc.contributor.authorKumana, CRen_HK
dc.date.accessioned2007-10-30T06:15:00Z-
dc.date.available2007-10-30T06:15:00Z-
dc.date.issued1989en_HK
dc.identifier.citationPostgraduate Medical Journal, 1989, v. 65 n. 764, p. 417-419en_HK
dc.identifier.issn0032-5473en_HK
dc.identifier.urihttp://hdl.handle.net/10722/44985-
dc.description.abstractMild and self-limiting fever following bleomycin use is common, and a fatal hyperpyrexial response occurs rarely. In previously reported cases, such hyperpyrexia occurred either after the initial administration of the drug or during subsequent therapy following an initial pyrexial response. We describe a fatal hyperpyrexial reaction after bleomycin in a patient with T-cell lymphoma who had had no febrile response when she received her initial injection 3 weeks earlier. Since the occurrence of this hyperpyrexial response is unpredictable, health care workers as well as patients and relatives should always be alert to this potentially lethal complication and prompt measures should be taken in any patient who develops fever after bleomycin use.en_HK
dc.format.extent465240 bytes-
dc.format.extent9488 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypetext/plain-
dc.languageengen_HK
dc.publisherB M J Publishing Group. The Journal's web site is located at http://www.postgradmedj.comen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rightsPostgraduate Medical Journal. Copyright © B M J Publishing Group.en_HK
dc.subject.meshBleomycin-adverse-effectsen_HK
dc.subject.meshFever-chemically-induceden_HK
dc.titleFulminant hyperpyrexia induced by bleomycinen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0032-5473&volume=65&issue=764&spage=417&epage=419&date=1989&atitle=Fulminant+hyperpyrexia+induced+by+bleomycinen_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.pmid2481850en_HK
dc.identifier.pmcidPMC2429335-
dc.identifier.scopuseid_2-s2.0-0024323606-
dc.identifier.isiWOS:A1989U955600017-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats